After discontinuing the use of Sanctura, my hands and feet have started swelling. I didn't know if this might be something caused by no longer using Sanctura.
- Sanctura Information for Consumers
- Sanctura Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sanctura (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take care of an elderly man that has just started taken Sanctura XR 60mg cap. I don't see a difference in his usage of using the bathroom.
1 answer • 2 Mar 2010
What adverse side effects can occur if Vyvanse is stopped "cold turkey"? Should a person be weaned off? At what point, i.e., hours, days, ...
2 answers • 26 Jul 2010
... several years, and his worked switched providers. They insisted that he try generics before they would approve the Sanctura. It took 6 months to ...
0 answers • 25 Apr 2011
... joints and body aches? I have tried Saphris before, and I loved it but had to discontinue because of the side effects
0 answers • 5 Dec 2012
... in the AM wouldn't both meds fight against each other? It has been suggested I take Sanctura XR with 1 full glass of water at least 1 hour ...
1 answer • 23 Jan 2014